U.S. doctors online nowAsk doctors free
ZA
A 31-year-old male asked:

Ive been using wellbutrin for 2 weeks now, and experiencing muscle aches, unusual and consistent headaches, twitching and malaise. is this normal?

1 doctor answer4 doctors weighed in
Dr. Gurmukh Singh
Pathology 50 years experience
See below: While not normal, these are among the common side effects of this drug. It would be prudent to talk to the doctor who prescribed the medication. You may visit this site for more information in this topic. https://www.drugs.com/sfx/wellbutrin-side-effects.html

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 5, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.